Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Dear friends,

I am nearing the end of my 9 month 30mg Accutane course now (month 8 of 9), but yesterday morning I awoke to find something unusual.

My progress whilst on this drug has been magnificent. I experienced an inital breakout during the first two weeks, but that subsided and by the end of month 1 my acne had drastically improved. By the end of month 2 my acne scarring was beginning to fade and by month 3 my acne had more or less vanished off the face of the earth. My skin has remained in this great condition... that is, until yesterday.

I noticed that about 4-5 small but noticeable pimples had appeared around my left jawline and cheek area. Today this morning I reassessed my skin to find that some of the pimples had gone but new ones had appeared... What I am experiencing now in month 8 seems to be similar to what I experienced during my initial breakout in week 1. My daily habits/routines and eating patterns have all remained the same. The only thing that is different is that I have been without smoking for the past month and am still trying to quit. How unusual...

My question is, is this to be expected so close to finishing my course? How is it that I can experience this sort of a breakout whilst still taking Accutane? Has anyone else experienced a similar situation?

Many thanks,

J

Link to comment
Share on other sites

from wat ive heard sometimes a 2nd course is required to get rid of all the acne, they could always be sweat pimples? as pimple say they will get the occasional sweet pimple still after there course of accutane.

Link to comment
Share on other sites

from wat ive heard sometimes a 2nd course is required to get rid of all the acne, they could always be sweat pimples? as pimple say they will get the occasional sweet pimple still after there course of accutane.

Maybe so. I think I shall have to monitor how my skin behaves during the next several months and if it worsens, take a second course. The thing to note about these new pimples is that there has been no pain associated with them, whereas before when I had worse acne, there was always pain.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×